ISSN: 1300-7777 E-ISSN: 1308-5263
Diffuse alveolar hemorrhage associated with thrombotic thrombocytopenic purpura after allogeneic bone marrow transplantation [Turk J Hematol]
Turk J Hematol. 2004; 21(4): 197-201

Diffuse alveolar hemorrhage associated with thrombotic thrombocytopenic purpura after allogeneic bone marrow transplantation

Sevgi Kalayoğlu Beşışık, Mustafa Yenerel, Reyhan Diz Küçükkaya, Yaşar Çalışkan, Deniz Sargın
Department Of Hematology, İstanbul Medical Faculty, İstanbul University, İstanbul, Turkey

Alveolar hemorrhage is an early complication after bone marrow transplantation (BMT) and often associated with inflammatory pulmonary processes. We present a case of diffuse alveolar hemorrhage associated with BMT associated thrombotic thrombocytopenic purpura (BMT-TTP). An 18-years-old man with acute myeloid leukaemia (FAB; M5) underwent ABO incompatible BMT from his HLA-identical sister. On the 37th day of BMT, BMT-TTP was diagnosed with the occurrence of red cell fragmentation and rise in serum lactic dehydrogenase (LDH) level with severe sudden decrease in hemoglobin and platelet levels. Cyclosporine A (CsA) was ceased and plasma infusion with plasma exchange was started. On the 42nd day of BMT, the diagnosis of diffuse alveolar hemorrhage was made by the clinical, bronchoscopic and bronchoalveolar lavage fluid findings. Alveolar hemorrhage among patients with BMT-TTP has been scarce reported. These two complications may be regarded as related, as small vessel injury is a central feature in both and they may share aetiological and pathogenetic factors.

Keywords: Alveolar, Hemorrhage, Thrombotic thrombocytopenic purpura, Bone marrow transplantation.


Allogeneik kök hücre nakli sonrası trombotik trombositopenik purpuraya eşlik eden yaygın alveoler hemoraji

Sevgi Kalayoğlu Beşışık, Mustafa Yenerel, Reyhan Diz Küçükkaya, Yaşar Çalışkan, Deniz Sargın
Department Of Hematology, İstanbul Medical Faculty, İstanbul University, İstanbul, Turkey

Alveolar hemoraji kök hücre nakli (KHN) sonrası erken komplikasyonlardandır ve sıklıkla inflamatuvar süreçlere efşik eder. Burada allogeneik KHN sonrası trombotik trombositopenik purpura (TTP)’ya eşlik eden bir yaygın alveoler hemoraji olgusu sunmaktayız. Akut miyeloblastik lösemili (AML-M5) 18 yaşında erkek hastaya HLA uyumlu kız kardeşinden ABO uyumsuz KHN yapıldı. KHN’nin 37. günü alyuvar fragmantasyonu, serum LDH yükselmesi, hemoglobin ve trombosit sayılarında hızlı düşme ile karakterize KHN-TTP tanısı kondu. Siklosporin-A kesilerek, plazma değişimi ile birlikte plazma infüzyonu yapıldı. KHN’de TTP’ye eşlik eden alveoler hemoraji seyrek görülen bir bulgudur. Bu iki komplikasyon birbiri ile ilişkili kabul edilmekte ve küçük damar hasarı her ikisinde de bulunmaktadır. Etyolojik ve patogenetik faktörler de ortak olabilir.

Anahtar Kelimeler: Alveoler, Hemoraji, Trombotik trombositopenik purpura, Kök hücre nakli.


Sevgi Kalayoğlu Beşışık, Mustafa Yenerel, Reyhan Diz Küçükkaya, Yaşar Çalışkan, Deniz Sargın. Diffuse alveolar hemorrhage associated with thrombotic thrombocytopenic purpura after allogeneic bone marrow transplantation. Turk J Hematol. 2004; 21(4): 197-201

Corresponding Author: Sevgi Kalayoğlu Beşışık, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686